American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05B25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Alex Iosevich, Igor E. Shparlinski and Maosheng Xiong. Sets with integral distances in finite fields. Trans. Amer. Math. Soc. 362 (2010) 2189-2204. MR 2574892.
Abstract, references, and article information   
View Article: PDF

[2] Koen Thas and Hendrik Van Maldeghem. Geometric characterizations of finite Chevalley groups of type {\bf B}$_{2}$. Trans. Amer. Math. Soc. 360 (2008) 2327-2357. MR 2373316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] William M. Kantor and Michael E. Williams. Symplectic semifield planes and ${\mathbb Z}_4$--linear codes. Trans. Amer. Math. Soc. 356 (2004) 895-938. MR 1984461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Madjid Allili and Tomasz Kaczynski. An algorithmic approach to the construction of homomorphisms induced by maps in homology. Trans. Amer. Math. Soc. 352 (2000) 2261-2281. MR 1694277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Egon Schulte. Generating combinatorial complexes of polyhedral type . Trans. Amer. Math. Soc. 309 (1988) 35-50. MR 933324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ralph Freese. Projective geometries as projective modular lattices . Trans. Amer. Math. Soc. 251 (1979) 329-342. MR 531987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Dieter Jungnickel. Regular Hjelmslev planes. II . Trans. Amer. Math. Soc. 241 (1978) 321-330. MR 492304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Gary L. Ebert. Translation planes of order $q\sp{2}$: asymptotic estimates . Trans. Amer. Math. Soc. 238 (1978) 301-308. MR 0480096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Tom Brylawski. The broken-circuit complex . Trans. Amer. Math. Soc. 234 (1977) 417-433. MR 468931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Gary L. Ebert. Disjoint circles: a classification . Trans. Amer. Math. Soc. 232 (1977) 83-109. MR 0442819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ethan D. Bolker. Simplicial geometry and transportation polytopes . Trans. Amer. Math. Soc. 217 (1976) 121-142. MR 0411983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Thomas H. Brylawski. A decomposition for combinatorial geometries . Trans. Amer. Math. Soc. 171 (1972) 235-282. MR 0309764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] James Singer. A theorem in finite projective geometry and some applications to number theory . Trans. Amer. Math. Soc. 43 (1938) 377-385. MR 1501951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1